# SDR CALA2019021700262

- Difficulty date: February 15, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL AT FR68 HAS CORROSION A3NB-53-3-6299 GENE RATED BY V901092 ON HAECO LCQ NR 9292693 REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001 REMOVED DOT. ACCOMPLISHED BY TECH V915153 INSP BY LC-61
